# SDR QXEA200501562

- Difficulty date: November 25, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,218 hours, 8,445 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 521621
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2451 LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  PROX SYSTEM 1 FAULT WAS SHOWN.  AIRCRAFT RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE ADJUSTED THE NOSE GEAR PROX SENSOR TARGET PX08.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
